# SDR ABXA9700339

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, FOUND THE VERTICAL STAB REMOVABLE LEADING EDGE SECTION, HAS A CRACKED NR 6 RIB AT AFT END.  REPAIRED RIB IAW DC-9 SRM CHAPTERS 51-30-2, 51-30-5 AND ABX SUPPLEMENTAL DRAWING K05159.
